BIOMATH

International Journal on Mathematical Methods and Models in Biosciences

 


Vol 4, No 2 (2015)

Table of Contents

Editorial

- -

Original Articles

Anton Iliev Iliev, Nikolay Kyurkchiev, Svetoslav Markov
PDF
Article ID: 1510101
F.B. Agusto, K.N. Knight, M. Jones
PDF
Article ID: 1511161
Peter Mathye, Igor Fedotov, Michael Shatalov
PDF
Article ID: 1512141
Nicholas Britton, Mario Almeida Neto, Gilberto Corso
PDF
Article ID: 1512171
Edward Dougherty
PDF
Article ID: 1512311

Communications and Reviews

Maia Martcheva, Necibe Tuncer, Colette St Mary
PDF
Article ID: 1510091